# SDR AU990430039

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-24-250
- Engine: Lyc O540A1D5
- Propeller: Hartzl HCA2V*
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing
- Part number: A971
- Condition: Corroded
- Location: Propeller  Blade
- Part time: 1,908 hours
- Component: Hartzl, HCA2VK1DI
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AU) PROPELLER RECEIVED FOR CORROSION INSPECTION.  THE PROPELLER BLADE BEARINGS WERE FOUND CORRODED.
